# SDR DALA2014122206657

- Difficulty date: December 21, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 37,041 hours, 25,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND FWD OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE. REPLACED FWD OVERWING EMERGENCY EXIT BATTERY PACK REF AMM 33-51-03.
